# SDR DALA2018062204147

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 77,753 hours, 20,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT OF AFT CARGO DOOR. FOUND CORROSION ON RIVETS AT ANTENNA DELETE PLATE BS 1510 BETWEEN STRINGERS 28 - 29.   REMOVED THE ANTENNA BACKING DOUBLER AND DAMAGED SKIN IAW SRM 53-00-01.  PERFORMED HFEC OF CUT-OUT IAW NDT PART 6 54-00-01,  AND BOLT HOLE HFEC OF FASTENERS HOLES IAW NDT PART 6 51-00-01. NO ISSUES NOTED. FABRICATED A REPAIR IAW SRM 53-00-01, REPAIR 3.
